# SDR DALA1241653725

- Difficulty date: July 15, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N395DN
- Make and model: Boeing 737832
- Aircraft serial: 30773
- Aircraft time: 32,638 hours, 18,188 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A11024
- Condition: Cracked
- Location: Bs 727b S8r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 727B CRACKED BELOW STRINGER 8R.  REPAIRED PER ERA 504524-14AD REV ORG.
